Computational and Mathematical Methods in Medicine

Computational and Mathematical Methods in Medicine / 2000 / Article
Special Issue

The Fifth International Conference on Mathematical Population Dynamics

View this Special Issue

Open Access

Volume 2 |Article ID 989057 |

A. V. Kunznetsova, O. V. Sen'ko, G. N. Matchak, V. V. Vakhotsky, T. N. Zabotina, O. V. Korotkova, "The Prognosis of Survivance in Solid Tumor Patients Based on Optimal Partitions of Immunological Parameters Ranges", Computational and Mathematical Methods in Medicine, vol. 2, Article ID 989057, 11 pages, 2000.

The Prognosis of Survivance in Solid Tumor Patients Based on Optimal Partitions of Immunological Parameters Ranges

Received22 Nov 1998
Accepted09 Aug 1999


New logical and statistical methods are used for the analysis of relationships between survivance and immunological variables. These methods are based on the search of the regularities (syndromes) in the multidimensional space. The syndromes are the elements of partitions of allowable areas of variables. To estimate the statistical validity of found regularities the new technique based on Monte-Carlo computer simulation was used.We present some results from immunological research to illustrate the methods of logistical regularities search. Two tasks are described. The broad panel of monoclonal antibodies for differentiation lymphocytic antigens were used for lymphocytes subpopulations analysis. The purpose of the first task was the evaluation of significance of immunological parameters for prediction of 1-year metastasis-free survival in non-metastatic osteosarcoma of extremities. The second task was the construction of the predicting alghorithm for prognosis 2-years survival of patients with stomach cancer. The optimal sets of parameters for prediction of survivance was found for both tasks. We found out the high forecasting informativity of HLA-DR+ cells percentage in the 1st task, and the percentage of adhesion cells (CD50+-lymphocytes) in the 2nd task. Multivariate forecasting alghorithms are developed.

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.